# SDR AALA20011834

- Difficulty date: September 30, 2001
- Submitted: December 20, 2001
- Operation: Air carrier
- Aircraft: N437AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49455
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FIRST CLASS DIVIDER SECTION INOPERATIVE.  SECURED EMERGENCY EXIT LIGHT WIRE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
